Nurofen Ibuprofen 200mg 24 tablets

$7.57 AUD
$0.00 AUD
$7.57 AUD
Save $-7.57 AUD
  • OzChemist Australia

EXPRESS DELIVERY AVAILABLE

- BRISBANE WAREHOUSE

- Regular Post $12.95*

- Express Post $15.95*

Price based on non-bulky and under 5kgs

Vendor: Nurofen
Product Type: Pain Relief
Nurofen Ibuprofen 200mg 24 tablets

Nurofen Ibuprofen 200mg 24 tablets

$0.00 AUD $7.57 AUD

Nurofen Ibuprofen 200mg 24 tablets

$0.00 AUD $7.57 AUD
For the temporary relief of pain and/or inflammation associated with:
  • Headache
  • Migraine Headache
  • Tension Headache
  • Muscular Pain
  • Cold & Flu Symptoms
  • Period Pain
  • Dental Pain
  • Sinus Pain
  • Back Pain
  • Mild Arthritic Pain
Reduces fever.

Directions and ingredients DIRECTIONS: Take with water.
Adults and children from 12 years: 2 tablets, then 1 or 2 tablets every 4 to 6 hours as necessary (maximum 6 tablets in 24 hours).
Children (7 to 12 years): 1 tablet every 6 to 8 hours as necessary (maximum 4 tablets in 24 hours).

ACTIVE INGREDIENTS: Per tablet: Ibuprofen 200mg. CONTAINS Sucrose.

Warnings and disclaimers

ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. INCORRECT USE COULD BE HARMFUL. PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS

Related Products

Recently Viewed Products